Cause, Untah After Taking TB Medicine?

Illustration of Cause, Untah After Taking TB Medicine?
Illustration: Cause, Untah After Taking TB Medicine? cdn.24.co.za

Good afternoon, I have been on TB for 2 months. During the past 2 months the medicine that I took was red medicine. But it’s been a week since I vomited the medicine I was taking. After vomiting I went back to taking the medicine. But vomited again. My stomach is really rejecting the medicine. I have tried taking the nausea medicine the doctor recommended but it still doesn’t work. I also take the medicine before eating, I can also take the medicine after eating. Still throwing up. What should I do?

1 Answer:

Hi,

TB disease is caused by the bacteria Mycobacterium Tuberculosis. Treatment of pulmonary tuberculosis is by taking anti-tuberculosis drugs for a long time, namely at least 6 months, can be more than 9 months or even 12 months depending on the patient's condition, depending on the response to treatment and the results of post-treatment examinations.

These anti-tuberculous drugs do have the effect of causing nausea, and also have several other side effects including:

Rifampicin: BAK red, fever, joint pain, nausea, vomiting Isoniazid: nausea, vomiting, weakness, tingling Pyrazinamide: nausea, vomiting, increased liver function, increased uric acid Etambutol: visual disturbances, color blindness To determine the exact cause of the condition You experience whether it is due to the side effects of drugs or other conditions such as gastritis / stomach ulcers, or stomach acid disease, or other possibilities, you should do a direct examination to the doctor, besides a physical examination, additional examinations may also be needed such as blood tests. Handling of what you feel can be by taking anti-nausea and vomiting drugs, if the nausea is severe vomiting may need injection drugs. Further check your condition whether there is an increase in liver function. If there is an increase in liver function, it depends on the results of the examination whether the drug has been changed or whether it has been stopped temporarily, or is it accompanied by nausea medications.

read things related to TB treatment, vomiting while taking TB medicine

hopefully useful, thank you

dr. Danny

: by

Related Question

Overcoming A Crooked Penis?

Overcoming A Crooked Penis?

(10 months ago)

My genitals are bent, after I read I read it was caused by fibrous plaque, how do I treat it with medicine, I’m ashamed to check with the doctor. r n r nthank you...

Neck Skin Is Dry, Itchy And Peels When Exposed To Hair Polish?

Neck Skin Is Dry, Itchy And Peels When Exposed To Hair Polish?

(11 months ago)

Already 1 year, the skin on my back neck is inflamed, dry, itchy, acne develops, it peels easily, if I get hit by hair or scalp wind it itches when I scratch it too hard and there ...

Eyes Emit Water When Playing Hp?

Eyes Emit Water When Playing Hp?

(1 year ago)

Hello, my Evi, I want to ask why if I play my cell phone the water goes straight out of the water?...

Leave a Reply

Your email address will not be published. Required fields are marked *